American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Alexander Lubotzky. Trees and discrete subgroups of Lie groups over local fields. Bull. Amer. Math. Soc. 20 (1989) 27-30. MR 945301.
Abstract, references, and article information   
View Article: PDF

[2] W. M. Kantor, R. A. Liebler and J. Tits. On discrete chamber-transitive automorphism groups of affine buildings. Bull. Amer. Math. Soc. 16 (1987) 129-133. MR 866031.
Abstract, references, and article information   
View Article: PDF

[3] Allan J. Silberger. Convexity for a simply connected $p$-adic group. Bull. Amer. Math. Soc. 81 (1975) 910-912. MR 0376892.
Abstract, references, and article information   
View Article: PDF

[4] Paul Gerardin. On cuspidal representations of $p$-adic reductive groups. Bull. Amer. Math. Soc. 81 (1975) 756-758. MR 0385015.
Abstract, references, and article information   
View Article: PDF

[5] Vinay V. Deodhar. On central extensions of rational points of algebraic groups. Bull. Amer. Math. Soc. 81 (1975) Part 1:573-575. MR 0372057.
Abstract, references, and article information   
View Article: PDF

[6] W. Casselman. On a $p$-adic vanishing theorem of Garland. Bull. Amer. Math. Soc. 80 (1974) 1001-1004. MR 0354933.
Abstract, references, and article information   
View Article: PDF

[7] C. T. C. Wall. Some $L$ groups of finite groups. Bull. Amer. Math. Soc. 79 (1973) 526-529. MR 0335605.
Abstract, references, and article information   
View Article: PDF

[8] R. Keith Dennis and Michael R. Stein. A new exact sequence for $K_2 $ and some consequences for rings of integers. Bull. Amer. Math. Soc. 78 (1972) 600-603. MR 0302631.
Abstract, references, and article information   
View Article: PDF

[9] Howard Garland. $p$-adic curvature and a conjecture of Serre. Bull. Amer. Math. Soc. 78 (1972) 259-261. MR 0310086.
Abstract, references, and article information   
View Article: PDF

[10] Michael R. Stein. Chevalley groups over commutative rings. Bull. Amer. Math. Soc. 77 (1971) 247-252. MR 0291358.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1